Schizophrenia.com

Feeling down

I was doing so well.

Perhaps my best I’ve ever been and I was feeling happy and positive with so much to be grateful for.

I was on 80mg latuda.

My gp and I thought I was so stable and well that I could go down to 40mg latuda but ever since I did that I e been feeling depressed and nolonger feel like doing anything.

I’m nolonger optimistic just feeling sad etc

I don’t have a psychiatrist because there’s a waiting list over a year and I can’t afford a private one or get myself to one.

Things were sooooo good and then it just changed.

I will give my brain some time to get used to the new dose and hopefully I will feel better again soon.

If not I might have to go back to 80 mg.

Do any of you know of any chat sites that are not dating, sex or religion?

I think beyond blue has a chat.

I used to have a friend I cheated with daily but he dumped me and doesn’t want to be my friend n chat anymore :open_mouth:.

It was nice drinking coffee together and just talking every day things.

I miss my friends in spirit :ghost:
Miss feeling them around even though we don’t have contact in person.

Hope to get out of this depression soon.

I have so much to be happy about and was happy was probably my best I’ve ever been.

Activities nolonger feel good and I don’t feel like doing anything anymore.

Just not feeling that well since the medication change.

Anyone else get depressed when after lowering medication dose?

3 Likes

I hope you feel better soon. Definitely talk to your doctor about this. I live with depression quite a bit.

1 Like

I’m sorry you’re feeling down. I think it’s time to go back to 80 mg of Latuda. If you were doing so well then that’s what you need to do. I hope you get to feeling better soon.

2 Likes

Last year my psychiatrist lowered my dose of Citalopram. I was taking 20 mg and he told me to take 10.
I started to feel depressed, with suicidal thoughts. I started to be obsessed with suicide. I spent some time every day watching documentaries about suicide.
Finally I called my psychiatrist and he told me to take 20 mg again.

1 Like

It sounds like the dose reduction didn’t work out.

2 Likes

Did you feel better when you got back on 20mg?

Thank you for your replies.:two_hearts:

I will talk to my gp next time I see her.

Will book a appointment.

I’m so happy I am not delusional and nolonger have voices but depression isn’t nice either.:open_mouth::slightly_smiling_face::stuck_out_tongue_winking_eye:

Love to you guyzzz.

It’s so amazing to read that so many here have had similar delusions n voices n experiences.wow!

Yes. I started to feel better when I got back on 20 mg.

1 Like

Hey @Zilija1 hope you get it sorted. I’d try to get into a psydoc quickly. Even mine has cancellation lists. Say you need it. I do really well on my doses but I’m reluctant to change. I’ve been stable for well over a decade but you find something good I don’t want to upset the apple cart.

Gp should help you if you need to go back up even if you can’t see psydoc quick. Do what you need to do to get back to function!

1 Like